Commentarii Mathematici Helvetici

, Volume 58, Issue 1, pp 509–527

Quasilinear elliptic eigenvalue problems

  • Michael Struwe
Article

DOI: 10.1007/BF02564649

Cite this article as:
Struwe, M. Commentarii Mathematici Helvetici (1983) 58: 509. doi:10.1007/BF02564649

Summary

The generalized Palais-Smale condition introduced in [26] is applied to obtain multiple solutions of variational eigen-value problems with quasilinear principal part, thereby extending some well-known existence results for semilinear elliptic problems.

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Michael Struwe
    • 1
  1. 1.Institut für Augewandte MathematikUniversität BonnBonn 1